# SDR P5CA9801219

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FLOOR PANEL UNDER LT UPPER DECK SLIDE CARRIAGE DELAMINATED AND MINOR CORROSION.  FOUND MINOR SURFACE CORROSION, REMOVED IAW SRM 51-10-06 AND REPAIRED DELAMINATION IAW SRM 51-40-05.
